MathSciNet Relay Station
MathSciNet bibliographic data
MR3096942 94A17
Ley, Christophe; Swan, Yvik Local Pinsker inequalities via Stein's discrete density approach. IEEE Trans. Inform. Theory 59 (2013), no. 9, 5584–5591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement